MAUDE Adverse Event Report: SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM

SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM
Catalog Number 11-8999
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
At an unspecified time post-operatively, during an unrelated surgical procedure two loose locking screws were identified and removed.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation.Attempts to obtain additional details have been unsuccessful.Based on the information available, the exact root cause of this event could not be established.
 
Additional Manufacturer Narrative
G3- corrected information - date received by manufacturer - to correct entry error.
 
Additional Manufacturer Narrative
Correction to data from follow up 01 in fields: d1 and d2.

Brand Name
PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM
Common Device Name
POSTERIOR CERVICAL SPINE SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key19164330
Report Number3004638600-2024-00004
Device Sequence Number15132563
Product Code NKG
UDI-Device Identifier10840642111217
UDI-Public10840642111217
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K162639
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-8999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer04/12/2024
Not provided
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date06/18/2024
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown